MAUDE Adverse Event Report: ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE
Model Number SYNERGYRF¿ CONSOLE
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device blowing fuses."burning" smell from back fan.This was noted during incoming inspection.There was no harm or adverse event for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the manufacturer evaluation revealed defective electronic components (q3, q4, r1, r2, r4, r9, r125, r124 and r126) as well as a defective fuse.

Brand Name
SYNERGYRF¿ CONSOLE
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20064089
Report Number1220246-2024-07259
Device Sequence Number18051103
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public00888867142473
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGYRF¿ CONSOLE
Device Catalogue NumberAR-9800
Device Lot Number10113239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown